# SDR ASOA201801255041

- Difficulty date: January 25, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 36,095 hours, 25,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE EMERGENCY CEILING LIGHT AT ROW 9 WAS FOUND INOPERATIVE.  MX CRIMPED NEW PINS IN THE CONNECTOR.   OPS CHECKED GOOD.
